# SDR MASA2011053002889

- Difficulty date: May 28, 2011
- Submitted: May 30, 2011
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 15,370 hours, 12,584 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CROSS FLOW PUMP CAUTION MESSAGE.  RE-RACKED FQGC.
